Alert archive / Vermont / Flash Flood Warnings in 2023
Flash Flood Warning 34, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Sep 8, 2023, 5:28 PM EDT for Windham County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2023, 5:28 PM EDT (21:28 UTC)
- Expired
- Sep 8, 2023, 9:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Windham County, VT
The radar
The Albany radar (KENX), 127 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2469 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted.
104
WGUS51 KALY 082128
FFWALY
VTC025-090030-
/O.NEW.KALY.FF.W.0034.230908T2128Z-230909T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
528 PM EDT Fri Sep 8 2023
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Southeastern Windham County in southern Vermont...
* Until 830 PM EDT.
* At 528 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 3 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Vernon, Guilford, North Vernon, Fairview Village and Packer Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov... On Facebook at
www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4273 7267 4286 7256 4286 7255 4285 7256
4284 7255 4281 7254 4278 7251 4277 7252
4276 7251 4277 7250 4277 7249 4276 7248
4275 7247 4273 7246
FLASH FLOOD...RADAR INDICATED
$$
SND1 follow-up statement
808
WGUS51 KALY 082332
FFWALY
VTC025-090100-
/O.EXT.KALY.FF.W.0034.000000T0000Z-230909T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
732 PM EDT Fri Sep 8 2023
The National Weather Service in Albany has extended the
* Flash Flood Warning for...
Southeastern Windham County in southern Vermont...
* Until 900 PM EDT.
* At 732 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 3.5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Vernon, Guilford, North Vernon, Fairview Village and Packer Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov... On Facebook at
www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4273 7267 4286 7256 4286 7255 4285 7256
4284 7255 4281 7254 4278 7251 4277 7252
4276 7251 4277 7250 4277 7249 4276 7248
4275 7247 4273 7246
FLASH FLOOD...RADAR INDICATED
$$
SNDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 4:52 PM EDT, 36 minutes earlier.
Area forecast discussion, Sep 8, 4:52 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 452 PM EDT Fri Sep 8 2023 .SYNOPSIS... A front will be stalled near eastern New York and western New England this afternoon and linger through the weekend. This will result in continued unsettled and humid weather with chances of showers and thunderstorms, especially during the afternoon and evening hours. Some storms may become severe producing damaging wind gusts and possibly large hail into tonight south and east Albany. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 430 PM EDT...Severe thunderstorm Watch #675 has been issued until 11 pm EDT for western New England, the eastern Capital District including Albany, the Taconics, eastern Catskills and the mid Hudson Valley. A few warnings have been issues for southeast VT, Albany and Columbia, and Litchfield Counties. Sfc dewpoints remain in the 60s lower 70s. It will not be as warm today with clouds and the first boundary hung up near southern NY and eastern New England. PWATs remain above normal in the 1.5-1.8" range on the SPC Mesoanalysis. MLCAPEs have risen to 1000-3000 J/kg over the Taconics, eastern Capital District, the Mid Hudson Valley, southern VT, Berkshires and NW CT. The effective bulk shear has increased 20-30 KT. Multicell clusters or lines may form in the watch area. Less of a severe threat to the north and west as the next boundary approaches and more cloud cover inhibits instability. Damaging winds will be the main threat from wet microbursts and bowing segments. Large hail can not be ruled out. We will have to watch for isolated flash flooding due to rainfall rates increasing to 1"/hr. At the very least small stream and poor drainage flooding is possible and some Flood Advisory products have been issued. Showers and storms will gradually decrease in intensity and coverage prior to midnight with the waning instability. We kept a slight chance of thunderstorms until midnight to 2 am. Lows will still be muggy with lower to upper 60s, except across the southern Dacks and eastern Catskills some upper 50s are possible. Patchy fog may form in some of the valley areas. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... Tomorrow...The frontal boundary remains stalled over southern NY and west-central New England. Some spotty showers may occur in the morning. It will remain mostly cloudy and humid. High pressure will try to ridge in from the Great Lakes Region and southeast Ontario and Quebec. The entire day does not look like a washout, but after some patchy fog and stratus. PWATs continue to run above normal in the 1.25-1.75" range over +1 to +2 STDEVs above normal. The best instability looks like it will be south and east of Albany based on the HREFs with mean SBCAPEs of 1000-2000 J/kg with 0-6 km bulk shear values of 20-25 KT. SPC put the entire area in a Marginal Risk for severe thunderstorms. Again, a few isolated severes may be possible south and east of I-90. Locally heavy rainfall is possible. WPC continues to have the entire area in a Marginal Risk. Can't rule out an isolated flash flood. Highs will be in the upper 70s to lower 80s in the major valleys and upper 60s to mid 70s over the mtns. The showers and storms should weaken with the loss of the diurnal heating and diminishing instability. Some patchy fog or low stratus may form again. Lows will be in the 60s with some upper 50s over the higher terrain west of the Hudson River Valley. Sunday-Sunday night...The boundary may shift slightly westward over southern NY and the eastern NY and western New England border with multiple weak waves of low pressure moving along it. Severe threat looks less despite moderate instability. Some locally heavy rainfall is possible with elevated PWATS. Still can not rule out an isolated flash flood. Periods of rain are possible in the afternoon into the evening. Highs will be in the 70s with some upper 60s over the mountains. The showers/rainfall will linger at night. Could see some widespread half inch to inch rainfall amounts. The showers may dwindle towards daybreak with lows in the mid 50s to mid 60s. && .LONG TERM /MONDAY THROUGH FRIDAY/... The long term period opens on Monday with increasing rain chances downstream of an approaching trough axis. Weak positive vorticity advection coupled with modest height falls will result in increasing chances for precipitation. The greatest coverage is expected south and east of Albany in closer proximity to the stalled frontal boundary. Slightly weaker forcing for ascent on Tuesday should hinder the overall coverage of showers and storms. That being said, we still cannot rule out any isolated, diurnally-driven activity. A vertically stacked low pressure system is then anticipated to impact the ALY CWA beginning late Tuesday night through the end of the day on Wednesday. Increasing moisture associated with south southwesterly 300 mb flow on the order of 50-75 kt will result in PWATs near 1.50". Thus, locally heavy rainfall cannot be ruled out during this period. Forecast uncertainty then increases towards the end of the period for Thursday and Friday. At this vantage point, it does appear that unsettled conditions may be in store as a sharp upper-level trough approaches from the Great Lakes Region. The forecast may also be dependent on the eventual track of Hurricane Lee. It is far too early to get into specifics. For now, please continue to monitor the latest forecast from hurricanes.gov. A return to much more seasonable to even slightly below normal temperatures are expected beginning on Tuesday. High temperatures in the valleys are expected to only reach the lower 70s. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... Through 18z Saturday...VFR conditions prevail at all terminals, though KGFL has bounced a bit between VFR and MVFR ceilings through this afternoon. A TEMPO group was included in the TAFs to account for any further lowered ceilings here through much of the afternoon. A secondary cold front will move through the region later this afternoon and into tonight, creating the threat of showers and thunderstorms across the area. The spatial spread of convection will not be as great as yesterday, however, it is still likely that the terminals will experience at least showers at some point during the 18z TAF period. Based on latest guidance, the most likely time for showers and thunderstorms looks to fall between 03-10z. The terminal more likely to see a thunderstorm looks to be KPOU, so a PROB30 group was included to account for this possibility. It is possible that some thunder develop elsewhere, but confidence is not high. Will monitor conditions throughout the afternoon and into this evening and make amendments where needed. Upon convective activity ceasing across the area, MVFR ceilings may persist through mid-morning/early afternoon before VFR conditions return. Winds throughout the period will be relatively light mainly out of the northwest with sustained speeds of 2-5 kt. It is possible for a stronger gust to occur where thunderstorms develop, however this will be highly isolated. Outlook... Saturday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Sunday: High Operational Impact. Definite SHRA...TSRA. Sunday Night: High Operational Impact. Likely SHRA...TSRA. Monday: High Operational Impact. Definite SHRA...TSRA. Monday Night: Low Operational Impact. Slight Chance of SHRA. Tuesday: Moderate Operational Impact. Chance of SHRA. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...Wasula SHORT TERM...Wasula LONG TERM...Gant/Belkin AVIATION...Gant
Hazardous weather outlook, Sep 8, 5:04 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 504 PM EDT Fri Sep 8 2023 CTZ001-013-MAZ001-025-NYZ051>054-058>061-063>066-VTZ013>015-091100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Albany-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess-Bennington-Western Windham-Eastern Windham- 504 PM EDT Fri Sep 8 2023 ...SEVERE THUNDERSTORM WATCH 675 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, portions of eastern New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Storms will also be capable of heavy downpours that could result in localized flooding of urban, poor drainage and low lying areas with isolated flash flooding possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Saturday, Sunday and Monday, mainly during the afternoon to evening hours each day. Some of the thunderstorms may be severe Saturday afternoon into the evening with damaging winds the main threat. Storms will be capable of heavy downpours that could result in localized flooding of urban, poor drainage and low lying areas with isolated flash flooding possible through the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotters should send severe weather reports to the National Weather Service. NYZ032-033-038>043-047>050-082>084-091100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Northern Fulton-Southeast Warren-Southern Washington- 504 PM EDT Fri Sep 8 2023 This Hazardous Weather Outlook is for portions of eastern New York. .DAY ONE...Tonight. Isolated strong thunderstorms are expected this afternoon into tonight. Storms will also be capable of heavy downpours that could result in localized flooding of urban, poor drainage and low lying areas with isolated flash flooding possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Saturday, Sunday and Monday, mainly during the afternoon to evening hours each day. Some of the thunderstorms may be severe Saturday afternoon into the evening with damaging winds the main threat. Storms will be capable of heavy downpours that could result in localized flooding of urban, poor drainage and low lying areas with isolated flash flooding possible during the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotters should send severe weather reports to the National Weather Service.
In the hours before
Special weather statement, Sep 8, 5:04 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Albany NY
504 PM EDT Fri Sep 8 2023
MAZ001-NYZ052>054-059>061-VTZ013-082145-
Northern Berkshire MA-Eastern Albany NY-Eastern Columbia NY-
Western Rensselaer NY-Eastern Greene NY-Western Columbia NY-
Eastern Rensselaer NY-Bennington VT-
504 PM EDT Fri Sep 8 2023
...A strong thunderstorm will impact portions of north central
Berkshire, north central Columbia, southeastern Albany, northeastern
Greene, Rensselaer and southwestern Bennington Counties through 545
PM EDT...
At 504 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nassau, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
East Greenbush, Nassau, Williamstown, Pownal, New Baltimore, Ravena,
Stephentown, Coxsackie, Grafton, Berlin, Valatie,
Castleton-On-Hudson, Kinderhook, West Sand Lake, Averill Park,
Selkirk, Wynantskill, North Greenbush, Brunswick and Sand Lake.
This includes the following highways...
Interstate 90 between exits 10 and 9.
Interstate 87 between exits 21B and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western Massachusetts...east central New York...and southern Vermont.
&&
LAT...LON 4229 7379 4246 7398 4286 7340 4275 7312
TIME...MOT...LOC 2104Z 220DEG 30KT 4253 7359
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MEMSpecial weather statement, Sep 8, 5:05 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Albany NY
505 PM EDT Fri Sep 8 2023
NYZ058-063-064-082145-
Western Ulster NY-Western Greene NY-Eastern Ulster NY-
505 PM EDT Fri Sep 8 2023
...A strong thunderstorm will impact portions of northeastern Ulster
and south central Greene Counties through 545 PM EDT...
At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Olivebridge, or 9 miles west of Kingston, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingston, Hurley, Woodstock, West Shokan, Kenneth L Wilson
Campground, High Falls, Lake Katrine, Phoenicia, Tillson, West
Hurley, Mount Tremper, Lanesville, Olivebridge, Port Ewen, Rosendale,
Marbletown, Veteran, Centerville, Rolling Meadows and Maple Hill.
This includes Interstate 87 near exit 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central New York.
&&
LAT...LON 4178 7398 4180 7427 4213 7436 4214 7399
TIME...MOT...LOC 2104Z 177DEG 19KT 4188 7416
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CSSpecial weather statement, Sep 8, 5:11 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Albany NY
511 PM EDT Fri Sep 8 2023
CTZ001-MAZ025-082145-
Northern Litchfield CT-Southern Berkshire MA-
511 PM EDT Fri Sep 8 2023
...A strong thunderstorm will impact portions of northeastern
Litchfield County through 545 PM EDT...
At 511 PM EDT, Doppler radar was tracking a strong thunderstorm over
Winsted, or near Torrington, moving northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Torrington, New Hartford, Winsted, New Hartford Center, Barkhamsted,
Colebrook, South Norfolk, Torringford, Mooreville, North Colebrook,
Riverton, New Boston, Kelly Corner, Mill Brook, Beech Rock,
Robertsville, Turkey Cobble, Goose Green, North Goshen and Pleasant
Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northern Connecticut...and western Massachusetts.
&&
LAT...LON 4190 7291 4189 7294 4187 7295 4179 7305
4189 7324 4217 7306 4215 7303 4214 7303
4215 7307 4212 7306 4211 7307 4209 7307
4204 7306 4204 7301 4197 7303 4197 7289
TIME...MOT...LOC 2111Z 215DEG 15KT 4191 7309
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
CSSpecial weather statement, Sep 8, 5:13 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Albany NY
513 PM EDT Fri Sep 8 2023
MAZ001-VTZ015-082130-
Northern Berkshire MA-Eastern Windham VT-
513 PM EDT Fri Sep 8 2023
...A strong thunderstorm will impact portions of east central
Berkshire and southeastern Windham Counties through 530 PM EDT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm over
Savoy, or 11 miles southeast of North Adams, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vernon, Leyden, Savoy, Windsor, Peru, Brier, North Vernon and Packer
Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western Massachusetts...and southern Vermont.
&&
LAT...LON 4272 7269 4260 7296 4259 7297 4239 7301
4238 7303 4253 7313 4280 7253 4278 7251
4276 7251 4277 7249 4276 7248 4273 7246
TIME...MOT...LOC 2112Z 250DEG 22KT 4254 7301
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MEMSpecial weather statement, Sep 8, 5:18 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
518 PM EDT Fri Sep 8 2023
NYZ041>043-083-084-082200-
Northern Washington NY-Southern Washington NY-Southeast Warren NY-
Northern Warren NY-Northern Saratoga NY-
518 PM EDT Fri Sep 8 2023
...A strong thunderstorm will impact portions of southeastern Warren,
northeastern Saratoga and west central Washington Counties through
600 PM EDT...
At 518 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Glens Falls, or near Glens Falls, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Glens Falls, Hudson Falls, Lake George Village, Fort Edward, Corinth,
Hartford, Bolton Landing, West Glens Falls, Lake Luzerne Campground,
Glens Falls North, Queensbury, Wilton, Kingsbury, Mount Hope, South
Glens Falls, Lake Luzerne, Bolton, Hadley, Lake George and Fort Ann.
This includes Interstate 87 between exits 16 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4311 7375 4324 7396 4357 7366 4340 7334
TIME...MOT...LOC 2118Z 219DEG 24KT 4328 7376
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MEMLocal storm report, Sep 8, 5:22 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
522 PM EDT Fri Sep 08 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM Tstm Wnd Dmg 1 NNW Washington 41.64N 73.32W
09/08/2023 Litchfield CT 911 Call Center
A couple of wires down on Tirus Road
&&
Event Number ALY2304348
EABThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:59 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 64 min |
| Sep 8, 3:20 PM EDT | Special Weather Statement | ALY | Windham | 40 min |
| Sep 8, 3:46 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 59 min |
| Sep 8, 3:51 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Sep 8, 4:43 PM EDT | Special Weather Statement | ALY | Windham | 47 min |
| Sep 8, 5:37 PM EDT | Special Weather Statement | ALY | Windham | 38 min |
Nearby
Flash Flood Warnings in Vermont, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.